# SDR SWAA2016052552088

- Difficulty date: May 7, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654655433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME BOTTOM ANGLE CORRODED AT BS 84, STRINGER 27R.  R & R ANGLE IAW SRM & DWG.
